# SDR F3LA2016030200008

- Difficulty date: February 26, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 4272
- Aircraft time: 20,591 hours, 8,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION NOTED L2 DOOR SILL CORRODED AROUND FASTENER HOLE AT FRAME 68.  REPAIRED L2 DOOR SILL AT FRAME 68 IAW SRM 53-41-14 FIGURE 201.
